# SDR SWAA2019043032078

- Difficulty date: April 6, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 40,496 hours, 24,050 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 143A591340
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER DOOR SURROUND WEB CRACKED ON FORWARD INBOARD EDGE BETWEEN BS. 294.5 TO BS. 303.9, STR. 16L. / R&R WEB PER SRM.
